PIED and Phosphodiesterase Inhibitor

Discussion in 'Porn-Induced Sexual Dysfunctions' started by Spot618, Mar 27, 2019.

  1. Spot618

    Spot618 Fapstronaut

    94
    88
    18
    Any guys use V--gra as part of your recovery from PIED? If so, how was your experience?
     
  2. wethebest

    wethebest Fapstronaut

    1,167
    3,676
    143
    I've tried something called "Extenze" which if I remember correctly takes time, unlike Viiagra. I didn't try it for long but my experience is not to use it. But if it works for you lmk
     
  3. wethebest

    wethebest Fapstronaut

    1,167
    3,676
    143
    I know viiagra is spelled w one 'i'. How ridiculous of a rule is that? I can say 'fuck' or 'asshole'. But i cant type the world viiagra? Its not like its gonna be a potential trigger. Its a prescription medicine. I can say adderal, vyvanse, methamphetamine (non script) etc. Its all good, but i just don't see the reasoning.
     
  4. Spot618

    Spot618 Fapstronaut

    94
    88
    18
    Totally agree brother
     
  5. AlexWillDoIt

    AlexWillDoIt Fapstronaut

    94
    64
    18
    I use Tedalafil, much quicker and the effect lasts longer. It’s doesn’t help if you’re not horny, but helps when you are a little horny to overcome anxiety of failing.
     
  6. Nuallann

    Nuallann Fapstronaut

    70
    33
    18
    I've used Tadalafil, and Sildenafil during reboots, and they certainly helped, was popping random boners for days even on Sildenafil, which is suppose to only work up to 12 hours at most. Did take the higher 100mg dose though ;)
     
    AlexWillDoIt likes this.
  7. AlexWillDoIt

    AlexWillDoIt Fapstronaut

    94
    64
    18
    I guess it helps go suffers from PIED to get a little more confidence during the reboot and Flatline
     
  8. Spot618

    Spot618 Fapstronaut

    94
    88
    18
    I took the 50 mg dose initially but not much in way of results. I then bumped it up to 100mg - that dose works great - full and really firm erections lasting off and on for several hours. Felt terrific! Only side effect seemed to be a stuffy nose.
     

Share This Page